# SDR FDEA201505101458

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 813 hours, 40,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Defective
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT L1 DOOR GUST LOCK WILL NOT LOCK DOOR OPEN.  MEM U R & R L1 DOOR GUST LOCK IAW AMM  52-11-08-8.  OPERATIONS CHECKED GOOD.
